Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 45, NWS Des Moines, IA

June 7, 2015Ringgold County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 7, 2015, 4:01 PM CDT for Ringgold County, Iowa. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2015, 4:01 PM CDT (21:01 UTC)
Expired
Jun 7, 2015, 4:29 PM CDT
In force
28 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Ringgold County, IA

The radar

The Des Moines radar (KDMX), 109 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:33 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3434 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

485 
WUUS53 KDMX 072101
SVRDMX
IAC159-072145-
/O.NEW.KDMX.SV.W.0045.150607T2101Z-150607T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
401 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 445 PM CDT

* AT 401 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  MOUNT AYR...MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  SUN VALLEY LAKE...TINGLEY...SHANNON CITY...ELLSTON AND
  BEACONSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4078 9433 4090 9431 4090 9401 4079 9402
      4077 9419
TIME...MOT...LOC 2101Z 273DEG 25KT 4084 9426 

HAIL...1.00IN
WIND...<50MPH
 
$$

PODRAZIK
2 follow-up statements
654 
WWUS53 KDMX 072117
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
417 PM CDT SUN JUN 7 2015

IAC159-072145-
/O.CON.KDMX.SV.W.0045.000000T0000Z-150607T2145Z/
RINGGOLD IA-
417 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN RINGGOLD COUNTY...

AT 416 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SUN VALLEY
LAKE...OR 11 MILES NORTHEAST OF MOUNT AYR...MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
SUN VALLEY LAKE...ELLSTON AND BEACONSFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4090 9412 4090 9401 4079 9402 4077 9419
TIME...MOT...LOC 2116Z 272DEG 27KT 4083 9407 

HAIL...1.00IN
WIND...<50MPH
 
$$

PODRAZIK
818 
WWUS53 KDMX 072129
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
429 PM CDT SUN JUN 7 2015

IAC159-072138-
/O.CAN.KDMX.SV.W.0045.000000T0000Z-150607T2145Z/
RINGGOLD IA-
429 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RINGGOLD COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL IOWA.

LAT...LON 4090 9412 4090 9401 4079 9402 4077 9419
TIME...MOT...LOC 2127Z 273DEG 25KT 4083 9395 

$$

PODRAZIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 12:49 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 7, 12:49 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1249 PM CDT SUN JUN 7 2015

.UPDATE...
ISSUED AT 1246 PM CDT SUN JUN 7 2015

HAVE ADDED LOW POPS ACROSS FAR NORTHERN IOWA THIS AFTERNOON AS
HIGH BASED SHOWERS HAVE DEVELOPED IN RESPONSE TO A SHORT WAVE
MOVING E/NE OUT OF NEBRASKA. LOW LEVELS WILL BE RELATIVELY DRY
BELOW WITH GOOD EVAPORATION OCCURRING BELOW CLOUD LEVEL.
STILL...SOME CHANCE FOR VERY LIGHT MEASURABLE PRECIPITATION.
SURFACE BOUNDARY STILL LINGERING OVER FAR SOUTHEAST IOWA. SHOULD
HAVE A FEW THUNDERSTORMS DEVELOP ACROSS THIS AREA THIS AFTERNOON.
UNIDIRECTIONAL WIND PROFILES WILL BE SUPPORTIVE FOR THE POTENTIAL
FOR DAMAGING WINDS. IN ADDITION...STEEPENING MID LEVEL LAPSE RATES
AND FATTENING CAPES WILL BE SUPPORTIVE FOR GOOD VERTICAL PARCEL
ACCELERATIONS AND UPDRAFT STRENGTHS FOR LARGE HAIL DEVELOPMENT.
THE TORNADIC THREAT IS NEARLY NON EXISTENT WITH 0-1 KM ESRH VALUES
AT 50 M2/S2 OR LESS AND LCL HEIGHTS INCREASING TO 1200M. MUCH OF
CENTRAL IOWA INCLUDING THE DES MOINES METRO AND THE I-80 CORRIDOR
NORTH TO HIGHWAY 3 ARE EXPECTED TO REMAIN DRY.

&&

.SHORT TERM /TODAY/...
ISSUED AT 342 AM CDT SUN JUN 7 2015

FOR THIS MORNING...AN MCS WILL EXIT THE STATE BY MID MORNING AND
BRING AN END TO THE PRECIP FOR A SHORT TIME TODAY. A COLD FRONT
WILL PUSH ACROSS THE STATE TODAY AND REDEVELOPMENT OF
THUNDERSTORMS WILL OCCUR DURING PEAK HEATING HOWEVER BY THAT TIME
THE FRONT LOOKS TO BE SUFFICIENTLY FAR ENOUGH SOUTH THAT A FAIR
PORTION OF THE FORECAST AREA SHOULD NOT SEE STORMS TODAY.
THUNDERSTORM ACTIVITY SHOULD BE RELEGATED TO THE SOUTH AND EAST.
HAVING SAID THAT HOWEVER...WE REMAIN MODESTLY UNSTABLE AND SHEAR
REMAINS SUFFICIENT FOR ADDITIONAL STRONG TO SEVERE STORMS THIS
AFTERNOON ACROSS THE SOUTH AND EASTERN THIRD OR SO OF CENTRAL
IOWA. WHILE THE PRIMARY CONCERN THIS AFTERNOON WOULD BE DAMAGING
WIND...LOW LEVEL SHEAR IS A BIT CONCERNING LATE THIS AFTERNOON
FOR AT LEAST AN ISOLATED TORNADO THREAT.

.LONG TERM /TONIGHT THROUGH SATURDAY/...
ISSUED AT 342 AM CDT SUN JUN 7 2015

COLD FRONT GRADUALLY SHIFTS OUT OF THE STATE TONIGHT AND ANY
CONVECTION THAT RE-DEVELOPED ALONG THE FRONT DURING PEAK HEATING
WILL SHIFT SOUTH AND EAST WITHIN THE FIRST COUPLE HOURS OF THE
EVENING. ALOFT...A SHORTWAVE WILL SHIFT EAST ACROSS THE NORTHERN
HIGH PLAINS AND UPPER MIDWEST. THE FEATURE WILL BRING SOME SHOWERS
AND THUNDERSTORMS TO CENTRAL AND POSSIBLY SOUTHERN MINNESOTA BUT
THESE SHOULD NORTH OF IOWA. I AM NOT ANTICIPATING ANY
PRECIPITATION FROM THE SHORTWAVE TONIGHT.

UPPER LEVEL RIDGING BUILDS INTO THE ROCKIES FOR THE FIRST PART OF
THE WORKWEEK BUT A THERMAL RIDGE WILL SET UP AND SHIFT INTO THE
UPPER MIDWEST. THIS WILL BRING SOME VERY WARM TEMPERATURES TO THE
STATE FOR THE COMING WEEK WITH THE WARMEST DAY BEING TUESDAY.

FOR WEDNESDAY A LOW OVER CANADA WILL SHIFT EAST DRAGGING A SURFACE
COLD FRONT ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST.
TEMPERATURES WILL BE SEVERAL DEGREES COOLER FOR
WEDNESDAY/THURSDAY. PRECIP ASSOCIATED WITH THE FRONT WILL
GENERALLY GRAZE IOWA LATE TUESDAY NIGHT ACROSS THE FAR NORTH THEN
SOUTH AND EAST ON WEDNESDAY.

WEDNESDAY NIGHT AND THURSDAY MODELS SUGGEST A SHORTWAVE MOVING
ACROSS THE WESTERN U.S. INCREASING PRECIP CHANCES DURING THIS
PERIOD. MODELS SUGGEST THAT THE FRONT FROM THE WEDNESDAY SYSTEM
WILL HANG UP SOMEWHERE ACROSS THE UPPER MIDWEST.  I DO NOT HAVE
HIGH CONFIDENCE IN POPS DURING THIS PERIOD HOWEVER UNTIL A MORE
POTENT WAVE COMES THURSDAY INTO FRIDAY. THIS SYSTEM WILL DIG INTO
THE SOUTHWEST U.S. THURSDAY THEN EJECT TOWARDS THE UPPER MIDWEST
AND PUSH A SURFACE LOW TOWARDS IOWA. THIS WILL THEN PUSH THE
FRONTAL BOUNDARY NORTH AS A WARM FRONT...THOUGH LOCATION OF THIS
BOUNDARY IS A LITTLE NEBULOUS AT THIS POINT BUT IMPORTANT TO WHERE
CONVECTION WILL FIRE. CONVECTION WILL DEVELOP ALONG THE BOUNDARY
AND MODELS DO INCREASE THE INSTABILITY AND SHEAR ALONG THE
BOUNDARY SO STORMS WILL LIKELY BE STRONG OR SEVERE THURSDAY AND
FRIDAY BUT JUST WHERE IS IN QUESTION AT THIS POINT. THE GFS THINGS
A LITTLE FURTHER NORTH...INTO MINNESOTA WHILE THE CANADIAN AND
EURO HINTS MORE AT NORTHERN IOWA. WE REMAIN IN A BROAD
SOUTHWESTERLY FLOW THROUGH NEXT WEEKEND AND IT LOOKS TO REMAIN AN
ACTIVE PATTERN THROUGH LATE IN THE EXTENDED AND BEYOND.

&&

.AVIATION...07/18Z
ISSUED AT 1246 PM CDT SUN JUN 7 2015

A FEW AREAS OF MVFR CIGS MOVING SOUTH ACROSS CENTRAL IOWA EARLY
THIS AFTERNOON. THE CIGS WILL GRADUALLY RISE ABOVE 3 KFT THE NEXT
FEW HOURS. A FEW THUNDERSTORMS POSSIBLE MID TO LATE AFTERNOON
VICINITY OF KOTM. VFR CONDITIONS EXPECTED OVERNIGHT. BREEZY
NORTHWEST WINDS DEVELOPING BY MID MONDAY MORNING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DONAVON
SHORT TERM...FAB
LONG TERM...FAB
AVIATION...DONAVON
Hazardous weather outlook, Jun 7, 3:45 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
345 PM CDT SUN JUN 7 2015

IAZ073>075-081>086-092>097-082045-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
345 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON THROUGH EARLY EVENING.
SOME THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS UP TO 60 MPH
AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS BEING THE PRIMARY
THREATS. LOCALIZED HEAVY RAINFALL MAY ALSO OCCUR WITH THESE
STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY. SOME
OF THESE STORMS THURSDAY AND FRIDAY MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY EVENING.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>072-082045-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-
345 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY. SOME
OF THESE STORMS THURSDAY AND FRIDAY MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Local storm report, Jun 7, 11:13 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1113 AM CDT SUN JUN 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 AM     TSTM WND DMG     2 SSW AMES              41.99N 93.64W
06/07/2015                   STORY              IA   AMATEUR RADIO

            NUMEROUS TREES UP TO 8 INCHES DIAMETER
            SNAPPED OFF LARGER TREES UPROOTED. MOST OF
            THE DAMAGE CONCENTRATED SW OF AIRPORT AND
            UNIVERSITY AVENUE. STOP SIGN SNAPPED OFF AT
            THAT INTERSECTION.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 7, 1:25 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
125 PM CDT SUN JUN 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     TSTM WND DMG     ROCKWELL CITY           42.40N 94.63W
06/07/2015                   CALHOUN            IA   PUBLIC

            MULTIPLE LARGE TREE BRANCHES DOWN IN AND
            AROUND ROCKWELL CITY. REPORTED VIA SOCIAL
            MEDIA AND TIME ESTIMATED FROM RADAR.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 7, 1:27 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
127 PM CDT SUN JUN 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     TSTM WND GST     ROLFE                   42.81N 94.53W
06/07/2015  M71 MPH          POCAHONTAS         IA   PUBLIC

            MEASURED ON PERSONAL WEATHER STATION.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 7, 1:30 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
130 PM CDT SUN JUN 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     TSTM WND DMG     2 SSW ROLFE             42.79N 94.54W
06/07/2015                   POCAHONTAS         IA   PUBLIC

            FOUR HOUSES WITH TREE DAMAGE AND SOME
            OUTBUILDING DAMAGE. REPORTED VIA SOCIAL
            MEDIA AND TIME ESTIMATED FROM RADAR.

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 11:43 PM CDTSpecial Weather StatementDMXCrawford47 min
Jun 6, 11:54 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Sac51 min
Jun 7, 12:26 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Sac, Webster49 min
Jun 7, 12:48 AM CDTSevere Thunderstorm WarningDMXAudubon, Guthrie42 min
Jun 7, 12:59 AM CDTSevere Thunderstorm WarningDMXBoone, Greene, Hamilton, Webster46 min
Jun 7, 1:43 AM CDTSpecial Weather StatementDMXDallas, Polk, Story47 min
Jun 7, 2:32 AM CDTSpecial Weather StatementDMXJasper, Madison, Polk, Warren43 min
Jun 7, 2:37 AM CDTSpecial Weather StatementDMXBlack Hawk, Bremer, Tama38 min
Jun 7, 3:25 PM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Taylor, Union50 min
Jun 7, 3:50 PM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold42 min
Jun 7, 3:57 PM CDTSevere Thunderstorm WarningDMXLucas, Wayne48 min
Jun 7, 4:41 PM CDTSpecial Weather StatementDMXWapello34 min
Jun 7, 4:44 PM CDTSpecial Weather StatementDMXWapello46 min
Jun 7, 5:05 PM CDTSpecial Weather StatementDMXAppanoose, Davis, Monroe, Wapello, Wayne55 min
Jun 7, 5:17 PM CDTSpecial Weather StatementDMXDavis43 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.